# SDR GTIA040129

- Difficulty date: February 10, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: G-4 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 367 - SAFETY GLOW EXIT SIGN AT G-4 GALLEY L-2 DOOR MISSING.  FOUND PIECE SERVICABLE/REINSTALLED EXIT SIGN.  (M)
